# SDR 99ZZZX1732

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Part number: 05142158
- Condition: Bent
- Location: Cockpit Seat
- Part time: 26 hours
- Component: 051421223
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW CESSNA, PILOT'S SEAT BACK IN FULL UPRIGHT POSITION WAS RECLINED APPROXIMATELY 4 INCHES.  FOUND L-SEATBACK ATTACH FITTING P/N 0514215-8 WAS BENT ONE INCH AFT.  SUBMITTER STATED THIS PART WAS REPLACED FOR THE SAME PROBLEM 25.7 HOURS AGO.
